# SDR DALA2017080806049

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cap
- Condition: Corroded
- Location: Aft Crgo Flr Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO CAP STRIP SPLICE PLATE FOR FLOOR PANEL 141HW, MULTIPLE AREAS OF CORROSION ON BOTTOM SURFACE.  MAINTENANCE REPLACED THE CAP STRIP PLATE.
